MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR +4 10D TRIAL LNR 36 X 60; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS INC US DUR +4 10D TRIAL LNR 36 X 60; HIP INSTRUMENT/TRIAL
Model Number 2237-50-000
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon inspecting case post surgery it was discovered 3 trial liners were scratched and dented badly.Upon review of the received instruments it was noted that there were gouges.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that upon inspecting case post surgery it was discovered 3 trial liners were scratched and dented badly.Upon review of the received instruments it was noted that there were gouges.

Brand Name
DUR +4 10D TRIAL LNR 36 X 60
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581
Manufacturer Contact
chad gibson
700 orthopaedic drive
warsaw, IN 46581-0988
5743725905
MDR Report Key6941838
Report Number1818910-2017-26377
Device Sequence Number16356784
Product Code LXH
UDI-Device Identifier10603295106746
UDI-Public10603295106746
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2237-50-000
Device Catalogue Number222036560
Device Lot NumberAG5116006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2017
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer07/05/2018
04/22/2022
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date07/18/2018
04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown